Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vitiligo, spot on lips, fingers and hands, applied tacroz and melacylne, want to create cells near vitiligo. Side effects and alternatives?

I am having vitiligo since 7 years. First there was a tiny spot on my lips and now at present I am having on my fingers of both hands , Lips, Eyes. I tries many creams like tacroz, melacylne, but nothing worked. So, I changed my Dr. & he said that by new technology we can create cells near the surface of vitiligo & you will be cured within 1 year. So, I want to ask that is it true? If yes are there any side effects? is it harmful? can I be cured by any other way?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi...dear amit..,
Thanks for choosing HCM..,
VITILLIGO....7 yrs duration...appears on lips and both hands..,
Good Surgical modalities...are available..,
1) Autologous Skin Grafts...,
2) Skin grafts using Blisters..,
3) Autologous melanocyte transplants..,
So consult good cosmetic surgeon...thanQ
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor